# SDR AALA201707069014

- Difficulty date: July 5, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 9,702 hours, 3,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 83013
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY L EMERGENCY LIGHT LENS  BROKEN.   MAINTENANCE REPLACED THE LENS IAW AMM 33-51-18-4.
